"Topic is Locked.
This thread has reached its maximum number of replies. Click HERE to start a new topic."
The above message appeared on my thread, so if it's ok I'd like to start a new thread.
-describe body and facial hair: Hairy all over (including my goddam shouilders). Decent beard (when I grow it), but patches where my moustache should connect to my beard.
-describe where you carry fat and how changed: Carry fat on my hipbones, toward the back.
-health conditions, symptoms: heart murmur, but was never a problem.
-Rx and OTC drugs, any hair loss drugs or prostate drugs: been taking Viagra for a year.
-lab results with ranges:
5 Tests Done so far. The first three are covered in my old thread:
JUNE 2010 (before T-replacement)
JULY 2010 (during Dr-prescribed 250mg every 2 weeks)
OCTOBER 2010 (after three weeks of NO injections)
MARCH 2011 (four months of T protocol, as outlined in the sticky)
OCTOBER 2011 (11 months of T protocol, as outlined in the stickies)
4) MARCH 2011 (four months of T protocol, as outlined in the sticky)
Free Test: 22.8 (8.8-27)
Testosterone: (RIA) 8.6 (2.62~15.93)
E2: 27.2 (7.6-42.6)
Free T3: 2.7pg/mL (2.0-4.4)
Free T4: 1.01 ng/dL (0.93~1.70)
Prolactin: 3.35ng/mL (4.04-15.20)
PSA 1.0ng/mL (0-4)
5) OCTOBER 2011 (11 months of T protocol, as outlined in the sticky)
Testosterone (RIA): 15.92 (2.62~15.93)
E2: 41.1 (7.6-42.6)
SHBG: 42.3 (10~73 nmol/L)
-describe diet: low fat, small meals.
-describe training: full-contact martial arts (received some KOs) for 20 years. Now, just light training, 3x per week.
-testes ache, ever, with a fever: no teste ache
-how have morning wood and nocturnal erections changed: morning wood, but not too hard. And not with the arousal it used to give me.
I got the most recent test done because for about 2-3 weeks my erections have been slow to appear, and then quick to fade away (a couple times during goddam intercourse). Popping Viagra, which usually makes me rock solid, instead made me capable (but just barely).
So, it seems my T is high, but so is my E2. Can that be giving me problems with libido and erections?
EDIT: btw, as I mentioned, I've been following the injection protocol as outlined in the sticky.